Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2016

RADII OF STARLIKENESS OF SOME SPECIAL FUNCTIONS

Arpad BARİCZ, Dimitar K. Dimitrov, Halit Orhan, Nihat Yagmur

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Cilt 144 · Sayı 8 · ss. 3355–3367 · 01.08.2016
DOI ile aç

Özet

Geometric properties of the classical Lommel and Struve functions, both of the first kind, are studied. For each of them, three different normalizations are applied in such a way that the resulting functions are analytic in the unit disk of the complex plane. For each of the six functions we determine the radius of starlikeness precisely.

Anahtar kelimeler

univalent starlike functions Struve functions Lommel functions of the first kind radius of starlikeness zeros of Lommel functions of the first kind zeros of Struve functions trigonometric integrals

Atıf için künye

BARİCZ, A., Dimitrov, D. K., Orhan, H., & Yagmur, N. (2016). RADII OF STARLIKENESS OF SOME SPECIAL FUNCTIONS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 144(8), 3355–3367. https://doi.org/10.1090/proc/13120

BibTeX
@article{baricz2016-73107,
  author = {BARİCZ, Arpad and Dimitrov, Dimitar K. and Orhan, Halit and Yagmur, Nihat},
  title = {RADII OF STARLIKENESS OF SOME SPECIAL FUNCTIONS},
  journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
  year = {2016},
  volume = {144},
  number = {8},
  pages = {3355--3367},
  issn = {0002-9939},
  doi = {10.1090/proc/13120},
  url = {https://akademik.atauni.edu.tr/yayinlar/73107-radii-of-starlikeness-of-some-special-functions}
}